# SDR AWXA0000532

- Difficulty date: August 14, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,345 hours, 46,012 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Lavatory
- Condition: Fire
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED FIRE IN AFT LAVATORY TRASH BIN.  EXTINGUISHED FIRE AND REMOVED FUEL, CIGARETTE FOUND AMONG TRASH.  INSPECTED TRASH BIN, NO DEFECT.  INSPECTED SMOKE DETECTOR, OPERATES NORMAL.  THERMAL STRIP INTACT NO COLOR CHANGE.  REMOVED ALL EVIDENCE OF FIRE.
